# SDR AALA2009060900008

- Difficulty date: June 9, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 37,545 hours, 10,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Part number: 566918
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

TUL - DURING FUNCTIONAL CHECK FLIGHT CABIN LOST PRESSURIZATION AND OXYGEN MASKS AUTO-DEPLOYED.  EMERGENCY DECLARED, LANDED TUL WITHOUT INCIDENT.  REPLACED EQUIPMENT COOLING OVERBOARD EXHAUST VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
